# SDR TWAA9806412

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Barrel Nut
- Condition: Rusted
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND HORIZONTAL STABILIZER UPPER AFT RT BARREL NUT IN FRONT SPAR FOR STABILIZER ATTACH TO CENTER SECTION WAS RUSTY AND EMITTING RUST FROM BOTTOM OF HOLE.  REMOVED BOLT AND BARREL NUT AND CLEANED.  REAMED AND BUSHED HOLE PER ARA 15271A.  INSTALLED NEW BOLT AND NUT AND RETAINER PER MM 55-10-00 AND TWA STD PRACTICES.  ACFT TT:  75,041 HOURS.  ACFT TC:  81,086.  (X)
